# SDR SIMA200701513

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Aircraft time: 22,528 hours, 24,487 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Spar Cap
- Part number: AL2024T3
- Condition: Bent
- Location: Horizontal Stab
- Part time: 22,528 hours, 24,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR LOWER SPAR CAP BENT.  PERFORMED CUT OUT OF DAMAGE, FABRICATED REPAIR DOUBLERS.  INSTALLED REPAIR DOUBLERS AND RESTORED PROTECTIVE FINISH IAW SAAB SDS 011469, DATED 8 JANUARY 2007.  RETURNED AIRCRAFT TO SERVICE.
